Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 5.

2003

Clarkson, Peter A (2003) On rational solutions of the fourth Painleve equation and its Hamiltonian. In: Winternitz, P. and Gomez-Ulldate, D. and Iserles, A. and Levi, D. and Olver, P.J. and Quispel, R. and Tempesta, P., eds. Group Theory and Numerical Analysis. CRM Proceedings & Lecture Notes (39). American Mathematical Society, United States, pp. 103-118. ISBN 0-8218-3565-3. (The full text of this publication is not available from this repository)

2002

Olver, P.J. and Sanders, J.A. and Wang, J.P. (2002) Ghost symmetries. Journal of Nonlinear Mathematical Physics, 9 (supple). pp. 164-172. ISSN 1402-9251 . (Full text available)
[img]
Preview

2001

Olver, P.J. and Sanders, J.A. and Wang, J.P. (2001) Classification of symmetry-integrable evolution equations. In: Alan, Coley and Pavel, Winternitz and Colin, Rogers and Robert, Milson and Decio, Levi, eds. B├Ącklund and Darboux transformations. The geometry of solitons (Halifax, NS, 1999). CRM Proceedings & Lecture Notes, 001 . American Mathematical Society, Providence, RI, pp. 363-372. ISBN 9780821828038. (The full text of this publication is not available from this repository)

2000

Olver, P.J. and Wang, J.P. (2000) Classification of Integrable One-Component Systems on Associative Algebras. Proceedings of the London Mathematical Society, 81 (3). pp. 566-586. ISSN 0024-6115 . (The full text of this publication is not available from this repository)

1996

Clarkson, P.A. and Olver, P.J. (1996) Symmetry and the Chazy equation. Journal of Differential Equations, 124 (1). pp. 225-246. ISSN 0022-0396. (The full text of this publication is not available from this repository)

This list was generated on Sun Apr 20 20:02:52 2014 BST.